# SDR AWXA200700208

- Difficulty date: February 4, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 20,150 hours, 7,664 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5155104020000
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND LEFT WING NR 2 SPOILER HINGE PIN WORN.  REPLACED LEFT WING NR 2 SPOILER HINGE PIN IAW AWA TASK CARD C3L57322.
